

- Date Thursday, March 7, 2024
- **Time** 12:00-4:00 p.m.

Location Innovation Studio, 5th Floor CELT | 10215 108 St NW Edmonton, AB T5J 1L6 Join on Teams

The PDF version of this agenda is equipped with links. Click on the agenda topic that has a checkmark (✓) under the attachment column to be directed to the corresponding material inside the package.

Time	🕽 Agenda Item	Action	Lead
11:30 a.m. (30 min.)	Optional: Meal service is available for attendees who meeting begins.	prefer to eat lur	nch before the
	1.0 OPENING		
12:00 p.m. (15 min.)	1.1 Quorum 1.2 Call to order and land acknowledgment 1.3 Conflict of Interest and Confidentiality 1.4 Chair's opening comments	Action Declaration Declaration Comments	R. Heron
	 1.5 NorQuest Purpose Story: Learner Centre 1.6 Approval of the Consent Agenda ✓ 1.7 Approval of Agenda - Mar 7, 2024 	Discussion Approval Approval	J. Robb
	2.0 CONSENT AGENDA		
12:15 p.m. (5 min.)	 BOARD ITEMS ✓ A. Minutes – October 26, 2023 ✓ B. Board Action Register ✓ C. 2022-23 Academic Council Report ✓ D. 2022-23 SANQC Financial Statements ✓ E. Honorary Diploma recommendations ✓ F. President's Written Report 	Approval Information Information Information Approval Information	R. Heron
	COMMITTEE ITEMS Finance & Audit Committee		
	 G. Financial Report & Forecast H. Strategic Risk Report Governance Committee 	Information Information	
	 ✓ I. Board attendance record ✓ J. Updated Skills Matrix ✓ K. Updated Board Policies 1, 2, 3, 4, 5 ✓ L. Board Position Mandates ✓ M. 2024-25 Annual Board Schedule & Calendar 	Information Information Approval Approval Approval	

Page 1 of 4

This agenda and any corresponding attachments are transitory records. The Board Office is the official copy holder for files of the Board of Governors and their standing committees. Members are to destroy all printed and downloaded digital copies following the meeting.



- Date Thursday, March 7, 2024
- Time 12:00-4:00 p.m.
- Innovation Studio, 5th Floor CELT | 10215 108 St NW Edmonton, AB T5J 1L6 Location Join on Teams

The PDF version of this agenda is equipped with links. Click on the agenda topic that has a checkmark (\checkmark) under the attachment column to be directed to the corresponding material inside the package.

Time	l	Agenda Item	Action	Lead
	~	COMMITTEE CONSENT ITEMS CONTINUED N. Updated Committee membership list	Approval	
	√	Community Engagement Committee O. CEC Committee Report	Information	
	√	TRCCC Ad-Hoc Committee P. TRCCC Committee Report	Information	
	3.	0 STRATEGY, CULTURE AND EDUCATION		
12:20 p.m. (50 min.)	√	3.1 Strategic Discussion: TRCCC Project Next Steps	Discussion	R. Heron
1:10 p.m. (5 min.)		Prepare for photos and head over to second floor S	SCFL by 1:15 pm	
1:15 p.m. (30 min.)		 2022-23 Annual Board and Executive Team Photos A. Board of Governors Group photo - 15 min B. New member individual photos (Rob, Ashley, An C. Executive Team group photo (during individual 	na, June, Shaunc	
1:45 p.m. (20 min.)	√	3.2 Dessert with the Dean and Team from the Faculty of Arts & Sciences (FOAS) A. FOAS Overview	Education	N. Schneider J. LaBrie
2:05 p.m. (50 min.)	√	3.3 Applied Research at NorQuest A. Applied Research PPT	Education	N. Schneider P. Hergott
	4.	0 COMMITTEE REPORTS & MEETING DEBRIEF		
		4.1 Placeholder for potential CEC and TRCCC consent agenda items		

This agenda and any corresponding attachments are transitory records. The Board Office is the official copy holder for files of the Board of Governors and their standing committees. Members are to destroy all printed and downloaded digital copies following the



- Date Thursday, March 7, 2024
- **Time** 12:00-4:00 p.m.

Location Innovation Studio, 5th Floor CELT | 10215 108 St NW Edmonton, AB T5J 1L6 Join on Teams

The PDF version of this agenda is equipped with links. Click on the agenda topic that has a checkmark (✓) under the attachment column to be directed to the corresponding material inside the package.

C. [Potential Governance consent agenda items]Discussion3:25 p.m. 4.4 Meeting Debrief DiscussionR. Heron(10 min.)Quick Roundtable Questions: 1. What worked well for you in this meeting? 2. What was missing for you in the information or discussion?Discussion	Time	Û	Agenda Item	Action	Lead
 (15 min.) ✓ A. August 2024 Board Retreat Planning ✓ B. Issues Management Model C. [Potential Governance consent agenda items] Discussion B. Arkison Discussion Discussion B. Arkison Discussion B. Arkison Discussion C. [Potential Governance consent agenda items] Discussion C. [Potential Governance consent agenda items] Discussion Discussion R. Heron Quick Roundtable Questions: What worked well for you in this meeting? What was missing for you in the information or discussion? 		✓	A. 2024-25 Tuition & Fees Proposal		
 (10 min.) Quick Roundtable Questions: 1. What worked well for you in this meeting? 2. What was missing for you in the information or discussion? 	•		A. August 2024 Board Retreat Planning B. Issues Management Model	Discussion	J. Cleall B. Arkison
g.	•		Quick Roundtable Questions: 1. What worked well for you in this meeting? 2. What was missing for you in the information or	Discussion	R. Heron

Board members only: Link to access in-camera documents

3:35 p.m.	5.1 In-camera session with President & CEO		R. Heron
(20 min.)	A. President & CEO's Succession Plan	S. James	
	B. President & CEO Emergency Replacement Plan and Position Description	Approval	S. James
	C. President & CEO Employment Contract	Discussion	S. James
3:55 p.m.	5.2 In-camera session without President & CEO		R. Heron
(5 min.)	A. President & CEO Performance Plan	Discussion	T. Naqvi-
			Rota

	6.0 CONCLUSION	
4:00 p.m.	6.1 Adjournment	R. Heron

Next Board Meeting: Monday, May 27, 2024, from 4:00-8:00 p.m.

Page **3** of **4**

This agenda and any corresponding attachments are transitory records. The Board Office is the official copy holder for files of the Board of Governors and their standing committees. Members are to destroy all printed and downloaded digital copies following the meeting.



Date Thursday, March 7, 2024

Time 12:00-4:00 p.m.

Location Innovation Studio, 5th Floor CELT | 10215 108 St NW Edmonton, AB T5J 1L6 Join on Teams

Meeting Attendees

Board

- 1. Rob Heron, Board Chair
- 2. Tina Naqvi-Rota, Vice Chair
- 3. Ama Dogbefou, Student member
- 4. Ashley Snape, Public Member
- 5. Brad Pickering, TRCCC Co-Chair
- 6. Chris Lavin, FAC Chair
- 7. Dan Hugo, Public member
- 8. Jennifer Cleall, Governance Chair
- 9. Jenny Adams, CEC Chair
- 10. June Parham, Academic member
- 11. Joette Decore, Public Member
- 12. Megan Schwann, Public Member
- 13. Supriya James, Public Member

Executive

- 14. Carolyn Campbell, President and CEO
- 15. Brad Arkison, VP, Enrolment & Communications
- 16. Jackie Nelson, VP, External Relations
- 17. Jill Matthew, VP, Administration & CFO
- 18. Jonathan Robb, VP, College Life
- 19. Norma Schneider, VP, Academic
- 20. Shauna Yohemas, VP, People & Culture
- 21. David Middagh, Chief of Staff & Director of Strategy

NorQuest Guests

- Patti Hergott, Dean, Faculty of Research & Academic Innovation
- Elli Dhenavi, Vice Dean, Manager, Applied Research
- Jeannette LeBrie, Dean, Faculty of Arts & Sciences (FOAS)
- Rebecca Hardie, Academic Program Manager FOAS
- Arlene Eaton-Erickson, Academic Program Manager FOAS
- Jadine Sherman, Academic Program Manager FOAS
- Connie Veldman, Manager, Business Operations FOAS

Support

- Veronica Duarte, Board Coordinator
- Erica Nordquist, Executive Associate
- Patricia Courage, Executive Associate
- Caylyn Wolansky, Senior Advisor

Page 4 of 4